# SDR DL757081260

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,838 hours, 30,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

FUSELAGE SKIN STA 610 (AT RADIO ALT) HAS CORROSION.  REPAIR C/W PER ERA 470545-14.
